# SDR 2007UALA01446

- Difficulty date: May 8, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 50,477 hours, 18,743 cycles
- Engine: Pwa PW2037
- Engine time: 48,035 hours, 17,505 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO RIGHT ENGINE OIL FILTER PRESSURE INDICATOR.  AMBER ALERT DECLARED.  NR 2 ENG MAIN OIL FILTER HAS LARGE QTY OF FERROUS FLAKES.  [SUP 06-06-07]  ALSO CHECKED NR 123 AND NR 5 BEARING C-D'S AND FOUND EXCESSIVE MATERIAL.  FILTER AND C'D'S REINSTALLED.  REPLACED ENGINE.  ATTRIBUTED THE PROBLEM TO FAILED BEARINGS.
